# SDR USAA2009072491908

- Difficulty date: July 16, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 31,711 hours, 12,369 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: D65520
- Part serial: L1408
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-6 - MAJOR REPAIR - CORROSION ON NOSE LANDING GEAR LUG UPPER TORQUE LINK INTERNAL AREA OF TURNING TUBE.  REPLACED NOSE LANDING GEAR TURNING TUBE IAW A319 CMM 32-27-20.
